Juan Luis Vazquez
Juan Luis Vazquez
Emeritus Professor of Mathematics, Universidad Autonoma de Madrid, Spain
Verified email at uam.es - Homepage
Title
Cited by
Cited by
Year
The porous medium equation: mathematical theory
JL Vázquez
Oxford University Press on Demand, 2007
17692007
A strong maximum principle for some quasilinear elliptic equations
JL Vázquez
Applied Mathematics and Optimization 12 (1), 191-202, 1984
12771984
An -theory of existence and uniqueness of solutions of nonlinear elliptic equations
P Bénilan, L Boccardo, T Gallouët, R Gariepy, M Pierre, JL Vázquez
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 22 (2), 241-273, 1995
11651995
Blow-up solutions of some nonlinear elliptic problems
H Brezis, JL Vázquez
Rev. Mat. Univ. Complut. Madrid 10 (2), 443-469, 1997
6821997
Smoothing and decay estimates for nonlinear diffusion equations: equations of porous medium type
JL Vázquez
Oxford University Press, 2006
4802006
The problem of blow-up in nonlinear parabolic equations
VA Galaktionov, JL Vázquez
Discrete & Continuous Dynamical Systems 8 (2), 399, 2002
4482002
The Hardy inequality and the asymptotic behaviour of the heat equation with an inverse-square potential
JL Vazquez, E Zuazua
Journal of Functional Analysis 173 (1), 103-153, 2000
4192000
Continuation of blowup solutions of nonlinear heat equations in several space dimensions
VA Galaktionov, JL Vazquez
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1997
3701997
On the equation of turbulent filtration in one-dimensional porous media
JR Esteban, JL Vázquez
Nonlinear Analysis: Theory, Methods & Applications 10 (11), 1303-1325, 1986
2631986
An introduction to the mathematical theory of the porous medium equation
JL Vázquez
Shape optimization and free boundaries, 347-389, 1992
2001992
Asymptotic behaviour for the porous medium equation posed in the whole space
JL Vázquez
Journal of Evolution Equations 3 (1), 67-118, 2003
1972003
A fractional porous medium equation
A de Pablo, F Quirós, A Rodríguez, JL Vázquez
Advances in Mathematics 226 (2), 1378-1409, 2011
1892011
Nonlinear porous medium flow with fractional potential pressure
LA Caffarelli, JL Vazquez
arXiv preprint arXiv:1001.0410, 2010
1882010
Fundamental Solutions and Asymptotic Behaviour for the -Laplacian Equation
S Kamin, JL Vázquez
Revista matemática iberoamericana 4 (2), 339-354, 1988
1781988
Nonlinear elliptic equations in RN without growth restrictions on the data
L Boccardo, T Gallouët, JL Vázquez
Journal of Differential Equations 105 (2), 334-363, 1993
1721993
Nonlinear diffusion with fractional Laplacian operators
JL Vázquez
Nonlinear partial differential equations, 271-298, 2012
1702012
A general fractional porous medium equation
A de Pablo, F Quirós, A Rodríguez, JL Vázquez
Communications on Pure and Applied Mathematics 65 (9), 1242-1284, 2012
1652012
Lipschitz continuity of solutions and interfaces of the n–dimensional porous medium equation
LA Caffarelli, JL Vázquez, NI Wolanski
Indiana University mathematics journal 36 (2), 373-401, 1987
1601987
A free-boundary problem for the heat equation arising in flame propagation
LA Caffarelli, JL Vázquez
Transactions of the American Mathematical Society 347 (2), 411-441, 1995
1581995
Recent progress in the theory of nonlinear diffusion with fractional Laplacian operators
JL Vázquez
arXiv preprint arXiv:1401.3640, 2014
1572014
The system can't perform the operation now. Try again later.
Articles 1–20